MathSciNet Relay Station
MathSciNet bibliographic data
MR2048217 (2005c:46074) 46L05 (46L10 46L30 58B20)
Andruchow, Esteban; Corach, Gustavo Differential geometry of partial isometries and partial unitaries. Illinois J. Math. 48 (2004), no. 1, 97–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement